# SDR SWAA2023082493155

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 9,448 hours, 4,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS INOP AT STA 462 RAFT BOX; 500D AND 529 LEFT AISLE<[01] REMOVED AND REPLACED EMER LIGHTS BATTERY PACK FOR LIGHTS AT STA 462 RAFT BOX; 500D AND 529 LEFT AISLE IAW AMM 33-51-06 LIGHTS CHECKED GOOD.
